# SDR QXEA200301412

- Difficulty date: November 8, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 4,500 hours, 5,151 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Chain
- Condition: Broken
- Location: Aft Airstairs
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI- ON FLIGHT 2398 AFT AIRSTAIRS CANNOT BE RETRACTED.  CHAINS ON SIDE OF STEPS ARE BROKEN.  THIS SDR IS WAITING FOR FURTHER INFORMATION.
